# SDR R61A201509300695

- Difficulty date: September 30, 2015
- Submitted: October 2, 2015
- Operation: Air carrier
- Aircraft: N414YX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000377
- Aircraft time: 5,002 hours, 3,493 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery Pack
- Condition: Discharged
- Location: Flashlight
- Component: Flashlight
- Component part number: P2070009520
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CREW REPORTED THAT THE CAPTAINS FLASHLIGHT WAS DIM.  MAINTENANCE R & R THE FLASHLIGHT BATTERY IAW AMM AND OPS CHECKED GOOD.
